# SDR 05FDEA03615

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Bs 384-396
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R REQUIRES ENGINEERING DISPOSITION PER EO 7-5100-7-5000 PT1.  COMPLIED WITH E.A. 7-5330-91409
